# SDR CA021016005

- Difficulty date: April 18, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 3,320 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 FUEL BOOST PUMP LIGHT ILLUMINATED.  FAULTY (NO PRESSURE) BOOST PUMP REPLACED WITH AIRWORTHY PART.
